# SDR ASOA201001686

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR RT WEB AT FS 280, RBL26 FOUND CRACKED.  R & R SUPPORT ANGLE FOR RT WEB AT FS280, RBL 26 IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. (CLOSED)
